Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 692645, 4 pages
Research Article

Another Note on Dilworth's Decomposition Theorem

Erasmus University Rotterdam, P.O. Box 1738, 3000 DR Rotterdam, The Netherlands

Received 8 June 2012; Accepted 9 November 2012

Academic Editor: Stefan Richter

Copyright © 2013 Wim Pijls and Rob Potharst. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wim Pijls and Rob Potharst, “Another Note on Dilworth's Decomposition Theorem,” Journal of Discrete Mathematics, vol. 2013, Article ID 692645, 4 pages, 2013.